MathSciNet Relay Station
MathSciNet bibliographic data
MR2001133 14H60 (14H40 14K25)
Beauville, Arnaud The Coble hypersurfaces. C. R. Math. Acad. Sci. Paris 337 (2003), no. 3, 189–194.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement